MAUDE Adverse Event Report: EXELINT INTERNATIONAL, CO. EXEL IV CATH 22GX1"; Catheter, intravascular, therapeutic, short-term less than 30 days

EXELINT INTERNATIONAL, CO. EXEL IV CATH 22GX1"; Catheter, intravascular, therapeutic, short-term less than 30 days
Catalog Number 26746
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).An incoming inspection was performed on product # 26746, lot #240401 following sop-11 incoming inspection procedure.This lot met the the inspection criteria for product release, with no abnormalities noted.The cmo conducted an investigation that included the following:production process review: the batch production review and finished product release inspection report for this batch were reviewed.There were no changes in raw materials or production process, and the finished product passed the release inspection.No non conformities were observed.Retained sample testing:appearance inspection: ten (10) retained samples from this lot were tested for visual or appearance inspection.All tested samples complied with the requirements, and all components of the product were properly assembled without ay detachment or damage observed.Seal integrity testing: five (5) samples were selected for seal integrity testing.All tested samples complied with the test criteria, with no air leakage noted.Simulated clinical testing: five (5) samples were selected for simulated clinical testing.All tested samples met the requirements for simulation tests, and no liquid leakage was found.Cause analysis based on the photos submitted, the following possible scenario may have occurred.The needle hub may have been accidentally pulled out during clinical use, creating a gap between the catheter and the needle.This could have allowed blood to flow from the peripheral catheter into the catheter hub, resulting in blood leakage.The peripheral hub assembly may have been damaged which could also lead to a blood leakage.However, these causes could not be confirmed due to the absence of the defective device to examine.Based on available information, we were unable to determine the root cause, and/or unable to replicate the issue in our investigation.Therefore, the root cause remains unconfirmed.This complaint can now be closed.No similar complaints found in the lot.
 
Event or Problem Description
The plastic part of the catheter (in the vein) was not properly connected to the external plastic and the patient (sedated for cohat or veterinary pet) bled from that junction.Our major concern was that the internal portion could have broken off and caused serious harm or death to the patient.We noticed the bleeding around it and removed the catheter promptly.

Brand Name
EXEL IV CATH 22GX1"
Common Device Name
Catheter, intravascular, therapeutic, short-term less than 30 days
Manufacturer (Section D)
EXELINT INTERNATIONAL, CO.
2500 santa fe avenue
redondo beach 90278
Manufacturer (Section G)
EXELINT INTERNATIONAL, CO.
2500 santa fe avenue
redondo beach
Manufacturer Contact
vu doan
2500 santa fe avenue
redondo beach 90278
MDR Report Key23428707
Report Number1035907-2025-00038
Device Sequence Number12825244
Product Code FOZ
UDI-Device Identifier00020221267464
UDI-Public(01)00020221267464(17)290301(30)1(10)240401
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K895768
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number26746
Device Lot Number240401
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2025
Initial Report FDA Received Date10/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown